Alert archive / New Mexico / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 100, NWS Albuquerque, NM

June 12, 2012Curry County, Roosevelt County, New Mexico

NWS Albuquerque, NM issued this severe thunderstorm warning at Jun 12, 2012, 9:03 PM MDT for Curry County, Roosevelt County, New Mexico. It was in force for 42 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 12, 2012, 9:03 PM MDT (03:03 UTC)
Expired
Jun 12, 2012, 9:45 PM MDT
In force
42 min
Issued by
NWS Albuquerque, NM
Area
Storm-based polygon

Counties Curry County, NM, Roosevelt County, NM

The radar

The Cannon AFB radar (KFDX), 59 km from the middle of the area, began a volume at 03:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 12, 9:15 PM MDTHAIL 12 Se Portales, NM
Jun 12, 9:15 PM MDTHAIL 2.756 E Floyd, NM

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 12 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 12, 2:44 PM MDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 00:00Z, 3.1 hours before the alert went out and 199 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 00:00Z on 2012-06-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 628 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 00:00Z on 2012-06-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 47 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
628 J/kg
Mixed-layer CIN
-263 J/kg
Mixed-layer LCL
1812 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
47 m²/s²
0-3 km storm-relative helicity
116 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

748 
WUUS55 KABQ 130303
SVRABQ
NMC009-041-130345-
/O.NEW.KABQ.SV.W.0100.120613T0303Z-120613T0345Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
903 PM MDT TUE JUN 12 2012

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EXTREME SOUTHWESTERN CURRY COUNTY IN EAST CENTRAL NEW MEXICO
  CENTRAL ROOSEVELT COUNTY IN EAST CENTRAL NEW MEXICO

* UNTIL 945 PM MDT

* AT 903 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING TENNIS BALL SIZE HAIL...
  AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 12
  MILES NORTHWEST OF PORTALES...AND MOVING SOUTHEAST AT 25 MPH.

* LOCATIONS IMPACTED INCLUDE...
  PORTALES...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS SEVERE THUNDERSTORM IS CAPABLE OF VERY LARGE HAIL WHICH CAN
CAUSE INJURY AND PROPERTY DAMAGE. TAKE SHELTER NOW.

&&

LAT...LON 3410 10316 3391 10344 3420 10369 3433 10362
TIME...MOT...LOC 0303Z 334DEG 21KT 3425 10350

$$


34
1 follow-up statement
024 
WWUS55 KABQ 130323
SVSABQ

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
923 PM MDT TUE JUN 12 2012

NMC009-130333-
/O.CAN.KABQ.SV.W.0100.000000T0000Z-120613T0345Z/
CURRY-
923 PM MDT TUE JUN 12 2012

...SEVERE THUNDERSTORM WARNING CANCELLED FOR EXTREME SOUTHWESTERN
CURRY COUNTY...

THE STORM HAS EXITED THE AREA. 

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT
TUESDAY EVENING FOR SOUTHEASTERN NEW MEXICO.

LAT...LON 3421 10364 3429 10353 3410 10316 3391 10344
TIME...MOT...LOC 0323Z 334DEG 21KT 3417 10345

$$

NMC041-130345-
/O.CON.KABQ.SV.W.0100.000000T0000Z-120613T0345Z/
ROOSEVELT-
923 PM MDT TUE JUN 12 2012

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL
ROOSEVELT COUNTY UNTIL 945 PM MDT...

AT 923 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING BASEBALL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED 7 MILES WEST OF PORTALES...MOVING SOUTHEAST AT 25 MPH.

* LOCATIONS IMPACTED INCLUDE...
  RURAL ROOSEVELT COUNTY...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS AND LARGE
DAMAGING HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY
AWAY FROM WINDOWS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT
TUESDAY EVENING FOR SOUTHEASTERN NEW MEXICO.

&&

LAT...LON 3421 10364 3429 10353 3410 10316 3391 10344
TIME...MOT...LOC 0323Z 334DEG 21KT 3417 10345

$$


34

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 12, 7:06 PM MDT, 1 hour 57 minutes earlier.

Area forecast discussion, Jun 12, 7:06 PM MDT, 1 hour 57 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
706 PM MDT TUE JUN 12 2012

.AVIATION...
00Z TAF CYCLE
LOW LEVEL MOISTURE ACROSS THE EAST WILL PRODUCE ISOLD TO SCT
CONVECTION WITH A FEW SVR STORMS THROUGH 04Z WITH WIND GUSTS
IN EXCESS OF 50 KTS AND LARGE HAIL POSSIBLE IN THE PLAINS. LOW
CLOUDS/FOG WITH IFR OR LIFR CONDITIONS TO DEVELOP AFTER 06Z
TONIGHT FROM THE EAST SLOPES OF THE CENTRAL MT CHAIN ACROSS THE
PLAINS.

&&

.PREV DISCUSSION...243 PM MDT TUE JUN 12 2012...

...SEVERE THUNDERSTORM WATCHES IN EFFECT FOR EASTERN NEW MEXICO...

THE LATEST LAPS GUIDANCE AND RADAR TRENDS SUPPORTING INCREASING
POTENTIAL FOR SEVERE STORMS OVER THE EASTERN PLAINS THRU THIS
EVENING. AS OF 2PM THE GREATEST COVERAGE IS ALONG THE EAST SLOPES
OF THE SANGRES AND THE UPPER RIO GRANDE VALLEY. CIN OVER THE SE
PLAINS WILL BREAK THRU DAYTIME HEATING LATER AND CONVECTION WILL
SPREAD INTO THAT REGION LATER THIS EVENING. LOW LEVEL MOISTURE IS
ALREADY BEING SCOURED OUT OF THE RIO GRANDE VALLEY AND WESTERN
NM WHERE SW FLOW IS MIXING A RATHER SIGNIFICANT MID/UPPER LEVEL
DRY SLOT INTO THE AREA.

CONVECTIVE INDUCED COLD POOL OVER THE PLAINS WILL FORCE ANOTHER
GAP WIND INTO THE RIO GRANDE VALLEY TONIGHT. LOCAL WRF MODEL SHOWS
A RATHER POTENT EVENT BRIEFLY IN THE ABQ METRO BTWN 02-04Z ON
CONVECTIVE OUTFLOWS THROUGH TIJERAS CANYON. GUSTS UP TO 40KTS ARE
POSSIBLE FOR AN HOUR OR TWO.

THE DRY SLOT EVIDENT ON THE LATEST WATER VAPOR IMAGERY WILL TAKE
HOLD OF MOST OF NM WEDNESDAY. THIS WILL CREATE SOME LOCALLY BREEZY
WINDS WITH MAX TEMPS RISING BACK ABOVE NORMAL. THE NAM AND GFS
INDICATE MOIST CONVERGENCE ALONG THE FAR E PLAINS WED AFTERNOON
WHERE SPC SEVERE DESK IS STILL CARRYING SEE TEXT. SCOURING OUT OF
LOW LEVEL MOISTURE AS DRY SLOT MOVES INTO WESTERN HALF OF NM WILL
FAVOR SOME DRY STORMS OVER NORTHERN MTS AND SPC FIRE DESK ALSO
CARRYING SEE TEXT. THURSDAY WILL BE THE DRIEST AND WARMEST DAY
STATEWIDE AS THE NOSE OF THE DRY SLOT OVER THE DESERT SW SHIFTS
INTO THE WESTERN HALF OF NM.

MEANWHILE...THE SUITE OF MODEL GUIDANCE SHOWS A WEAK 700-500MB
OPEN WAVE SLIDING SLOWLY SOUTH INTO THE BAJA REGION THROUGH
FRIDAY AND CLOSING OFF SATURDAY. THE MAIN DIFFERENCE BTWN MODEL
RUNS IS VERY SIGNIFICANT FOR PRECIP CHANCES THIS WEEKEND. THE
ECMWF TAKES A SECOND UPPER LOW SE INTO THE CENTRAL ROCKIES THEN
EJECTS INTO THE NORTHERN PLAINS SATURDAY AND SUNDAY...ALLOWING
MORE DRY AIR TO INVADE THE WESTERN HALF OF NM OUT OF THE GREAT
BASIN. THE GFS HAS THE SECONDARY UPPER WAVE SLOWING THEN DIVING
SOUTH INTO THE GREAT BASIN TOWARD THE INITIAL WAVE...WHICH FORCES
A DEEP FETCH OF MOIST SOUTHERLY FLOW OVER NM. HPC QPF SUGGESTS THE
LATTER SCENARIO HOWEVER SUITE OF ENSEMBLES STILL LEAVING A GOOD
DEAL OF UNCERTAINTY. TOUCHED UP EXTENDED POPS FOR THIS PERIOD BUT
KEPT THINGS IN THE LOW CHANCE ARENA FOR NOW.

GUYER

.FIRE WEATHER...
LOW LEVEL MOISTURE REACHED AS FAR WEST AS THE JEMEZ AND SAN JUAN
MOUNTAINS LAST NIGHT AND WITH AFTERNOON HEATING HAS RESULTED IN
CONSIDERABLE CLOUD BUILDUPS AND ISOLATED STORMS OVER THIS REGION. IN
THE EASTERN PLAINS...MOIST LOW LEVEL EASTERLY WINDS WILL
CONTINUE...AND THE REGION WILL BECOME INCREASINGLY
UNSTABLE...RESULTING IN THE POTENTIAL FOR STRONG TO SEVERE STORMS
LATER THIS AFTERNOON AND INTO THE EVENING. RH RECOVERIES WILL BE
GOOD TO EXCELLENT FROM THE EAST SLOPES OF THE CENTRAL MOUNTAIN CHAIN
OVER THE PLAINS TONIGHT.  IT APPEARS THERE WILL ANOTHER ROUND OF
EAST WINDS INTO THE UPPER AND MIDDLE RIO GRANDE VALLEY TONIGHT...THE
WESTWARD EXTENT A LITTLE UNCERTAIN BUT LOW LEVEL MOISTURE MAY BE
REINFORCED OVER THE SAN JUAN AND JEMEZ MOUNTAINS.

GFS MAY BE TENDING TO DRY OUT LOW LEVELS TOO QUICKLY WEDNESDAY...SO
HAVE LEANED TOWARDS THE NAM DEW POINT WISE. THERE COULD BE ISOLD DRY
ACTIVITY IN THE SAN JUAN AND JEMEZ AS WELL AS AROUND MT TAYLOR
WEDNESDAY AFTERNOON. THERE IS A LITTLE BETTER CONSENSUS DRYING OUT
MOISTURE WEST OF THE CENTRAL MOUNTAIN CHAIN BY THURSDAY...SO RH
RECOVERIES WEDNESDAY NIGHT MAY RETURN TO POOR IN AREAS WHICH SAW/OR
WILL SEE INCREASES LAST NIGHT AND TONIGHT.

THUNDERSTORM COVERAGE THURSDAY SHOULD BE LIMITED TO THE EASTERN
PLAINS WITH TEMPERATURES ABOVE AVERAGE.

THE END OF THE WORK WEEK AND THE WEEKEND WEATHER SCENARIO IS LOOKING
MORE FAVORABLE FOR INCREASING MOISTURE. AN UPPER LEVEL LOW PRESSURE
SYSTEM IS FORECAST TO DEVELOP OVER SOCAL/BAJA CA. THE RESULTING
UPPER CIRCULATION COULD TAP MOISTURE OVER OLD MEXICO AND DRAW IT
INTO CENTRAL AND EASTERN NEW MEXICO. WE ARE WATCHING THIS CLOSELY SO
STAY TUNED. WINDS DON/T APPEAR TO BE STRONG ENOUGH TO TRIGGER
WIDESPREAD CRITICAL CONDITIONS THROUGH THIS WEEK AND NEXT
SUNDAY.

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

40
Hazardous weather outlook, Jun 12, 5:41 AM MDT, 15 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
541 AM MDT TUE JUN 12 2012

NMZ501>540-131145-
NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS-
NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS-
WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS-
SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS-
WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY-
LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA-
LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-
CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY-
SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA-
FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY-
HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-
QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY-
CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY-
541 AM MDT TUE JUN 12 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

SEVERE THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND OVERNIGHT
ACROSS MUCH OF EASTERN NEW MEXICO. LARGE HAIL AND DAMAGING WINDS
ARE THE PRIMARY THREATS. THE GREATEST THREAT AREA IS ALONG AND
EAST OF A RATON TO SANTA ROSA TO CLOVIS LINE LATE TODAY.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

SEVERE THUNDERSTORMS ARE POSSIBLE AGAIN WEDNESDAY AFTERNOON AND
EVENING...BUT WILL FOCUS FURTHER EAST NEAR THE TEXAS BORDER.

MORE THUNDERSTORMS ARE FORECAST LATE FRIDAY INTO THE WEEKEND AS
ATMOSPHERIC MOISTURE SURGES AND WINDS IN THE MID AND UPPER LEVELS
OF THE ATMOSPHERE DECREASE. IN THIS SCENARIO...SLOWER STORM
MOVEMENT CAN BE EXPECTED WITH A THREAT FOR LOCALLY HEAVY RAINFALL.

ALWAYS USE THE LATEST FORECASTS...WATCHES AND WARNINGS FOR
PLANNING PURPOSES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

11

In the hours before

Local storm report, Jun 12, 8:40 PM MDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
840 PM MDT TUE JUN 12 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0831 PM     HAIL             MELROSE                 34.43N 103.63W
06/12/2012  M1.75 INCH       CURRY              NM   TRAINED SPOTTER

&&

EVENT NUMBER ABQ1201231

CML
Local storm report, Jun 12, 8:44 PM MDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
844 PM MDT TUE JUN 12 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0839 PM     TORNADO          CLOVIS                  34.41N 103.20W
06/12/2012                   CURRY              NM   EMERGENCY MNGR

&&

EVENT NUMBER ABQ1201232

CML
Local storm report, Jun 12, 8:45 PM MDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
845 PM MDT TUE JUN 12 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0835 PM     HAIL             MELROSE                 34.43N 103.63W
06/12/2012  M1.75 INCH       CURRY              NM   TRAINED SPOTTER

&&

EVENT NUMBER ABQ1201233

CML
Local storm report, Jun 12, 8:52 PM MDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
852 PM MDT TUE JUN 12 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0850 PM     HAIL             1 W PORTALES            34.18N 103.36W
06/12/2012  M1.75 INCH       ROOSEVELT          NM   TRAINED SPOTTER

&&

EVENT NUMBER ABQ1201234

CML
Local storm report, Jun 12, 8:58 PM MDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
858 PM MDT TUE JUN 12 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0850 PM     HAIL             MELROSE                 34.43N 103.63W
06/12/2012  M1.75 INCH       CURRY              NM   AMATEUR RADIO

&&

CORRECTED COUNTY/STATE...LOCATION...SOURCE

EVENT NUMBER ABQ1201234

CML
Local storm report, Jun 12, 9:01 PM MDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
901 PM MDT TUE JUN 12 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0840 PM     HAIL             MELROSE                 34.43N 103.63W
06/12/2012  M4.50 INCH       CURRY              NM   STORM CHASER

&&

EVENT NUMBER ABQ1201235

CML

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 12, 6:13 PM MDTSpecial Weather StatementABQUnion47 min
Jun 12, 6:29 PM MDTSevere Thunderstorm WarningABQDe Baca, Guadalupe, Quay, Roosevelt46 min
Jun 12, 6:44 PM MDTSpecial Weather StatementABQUnion46 min
Jun 12, 7:05 PM MDTSpecial Weather StatementABQHarding40 min
Jun 12, 7:08 PM MDTSevere Thunderstorm WarningABQHarding, Union37 min
Jun 12, 7:14 PM MDTSevere Thunderstorm WarningABQCurry, De Baca, Quay, Roosevelt46 min
Jun 12, 7:31 PM MDTSevere Thunderstorm WarningABQHarding, Quay, Union44 min
Jun 12, 7:45 PM MDTSpecial Weather StatementABQHarding45 min
Jun 12, 7:57 PM MDTSevere Thunderstorm WarningABQCurry, Quay, Roosevelt48 min
Jun 12, 8:18 PM MDTSevere Thunderstorm WarningABQQuay42 min
Jun 12, 8:34 PM MDTSevere Thunderstorm WarningABQHarding, Quay, San Miguel56 min
Jun 12, 8:43 PM MDTSevere Thunderstorm WarningABQCurry, Roosevelt62 min
Jun 12, 9:06 PM MDTTornado WarningABQRoosevelt39 min
Jun 12, 9:20 PM MDTSevere Thunderstorm WarningABQQuay, San Miguel40 min
Jun 12, 9:44 PM MDTSevere Thunderstorm WarningABQRoosevelt61 min
Jun 12, 9:51 PM MDTTornado WarningABQRoosevelt39 min
Jun 12, 10:22 PM MDTSevere Thunderstorm WarningABQCurry, Quay38 min
Jun 12, 10:43 PM MDTSevere Thunderstorm WarningABQRoosevelt34 min
Jun 12, 11:29 PM MDTSevere Thunderstorm WarningABQCurry, Roosevelt61 min
Jun 13, 3:33 PM MDTSpecial Weather StatementABQLincoln27 min

Nearby

Severe Thunderstorm Warnings in New Mexico, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.